# SDR SWAA2022012417804

- Difficulty date: May 15, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 37056
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT BS 540 RBL-25 TO BL-0 IS CRACKED. / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT BS 540 RBL 25 TO BL 0 WITH NEW SUPPORT IAW SRM 51-40-02 56105U 16MAY17
